The Finite Primitive Permutation Groups Containing an Abelian Regular Subgroup

    Research output: Contribution to journalArticle

    51 Citations (Scopus)

    Abstract

    A complete classification is given of finite primitive permutation groups which contain an abelian regular subgroup. This solves a long-standing open problem in permutation group theory initiated by W. Burnside in 1900.
    Original languageEnglish
    Pages (from-to)725-747
    JournalProceedings of the London Mathematical Society
    Volume87
    Issue number3
    DOIs
    Publication statusPublished - 2003

    Fingerprint Dive into the research topics of 'The Finite Primitive Permutation Groups Containing an Abelian Regular Subgroup'. Together they form a unique fingerprint.

    Cite this